# SDR DALA1106405530

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Corroded
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOX BEAM HAS CORROSION STA 1660-1680, LBL-60.  REMOVED CORROSION BOX BEAM STA 1660-1680, LBL-60 OUT OF LIMITS IAW SRM 53-00-51, PG:103.  R & R BOX BEAM IAW SRM 51-40-02, COMPLETED.
